BibTeX record journals/tifs/ChuNC18

download as .bib file

@article{DBLP:journals/tifs/ChuNC18,
  author    = {Zheng Chu and
               Huan Xuan Nguyen and
               Giuseppe Caire},
  title     = {Game Theory-Based Resource Allocation for Secure {WPCN} Multiantenna
               Multicasting Systems},
  journal   = {{IEEE} Trans. Information Forensics and Security},
  volume    = {13},
  number    = {4},
  pages     = {926--939},
  year      = {2018},
  url       = {https://doi.org/10.1109/TIFS.2017.2774441},
  doi       = {10.1109/TIFS.2017.2774441},
  timestamp = {Thu, 25 Jan 2018 11:13:14 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/tifs/ChuNC18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics